Doctor insights on:
Biotin And Blood Pressure
Blood pressure: Patients with high blood pressure can physiologically donate blood. Often they will not be allowed to donate because they may be on anti hypertensive and other drugs. Gettting a transfusion which contains hypotension directed drugs could be a problem for some people. ...Read moreSee 1 more doctor answer
Blood pressure is a measurement of the force placed on the blood vessels and is comprised of the "systolic" pressure (the top number on a blood pressure meter) which is the peak pressure when the heart is pumping, and the "diastolic" pressure (the bottom number on a blood pressure meter) which is the pressure during the resting phase ...Read more
It is possible.: It depends on what you use to do it. If you use a formula to bulk up, or pills, it is very likely that this can happen. There are all kinds of things in these, and they are not necessarily good for you. If they put on weight, they likely will raise your BP just from that. A lot of the so called proteins are likely synthetic and concentrated, which can cause fluid to enter your vessels and ^bp. ...Read more
If I have high blood pressure and diabetes, which blood pressure drug is least likely to raise blood sugar?
Glucose and BP meds: No anti-hypertensive agent raises one's glucose. You should have a 24 hour urine collection to see if you significant proteinuria (protein in your urine). If so you have more than, you should be on ace-inhibitors and/or angiotensin receptor blockers which both reduce one's blood pressure and proteinuria. If you have more than 100mg of proteinuria/24 hours you should be on ace-i and/o arbs. ...Read moreSee 1 more doctor answer
No: Augmenting or Clavuanic acid - Amoxicillin - is broad spectrum antibiotics .More common side effect is upset stomach, diarrhea . It is sealed to " killing" all the good bacteria " probiotics' from gut as well as " bad " bacteria causing infection. It is good to keep well hydrated and consume health diet - including fermented food as Yogurt, Kefir. If you have High BP it could be the reason. ...Read more
Possibly: Everyone responds differently to BP meds and there have been reports of patients having an increase of blood pressure, for example related to renin levels, when started on BP meds. Remember however that our blood pressures rise and fall naturally throughout the day so it is important to follow trends over time. In some cases, the medicine is simply not working for you, not raising your BP. ...Read more
Neo 40 is made: from beet root juice and other natural products. Research shows it to be effective for pre-hypertension. Garlic can also be used, or garlic capsules. See www.neogenis.org for more info on Neo 40 and a related product called Superbeets. See www.relaxationresponse. for a behavioral approach to lowering bp created by a cardiologist. Peace and good hhealth. ...Read more
Controversial: I have not seen it work for the couple patients who tried it. There are only small trials with garlic in this setting and the results haven't been conclusive. However, cutting your salt consumption will for sure help lower your blood pressure. Weight loss, smoking cessation, exercise, decreasing alcohol consumption are other non pharmacologic measures which will lower your blood pressure. ...Read more
U mean the medicine?: I assume you are talking about the medication to treat hypertension causing erection problem" yes, some can affect your erection. If you are taking medication for blood pressure issue and now experiencing significant ed trouble, consult your doc for re-eval and possible change of treatment. Good luck. ...Read more
Hypothyroidism : Not usually related to high bp.Get a more detailed answer ›
Food and HTN and DM: Avoid sugar; avoid bread; avoid refined carbs; avoid pasta, avoid pizza; avoid saturated fats; eat egg white, broiled or poached fish, complex veggies, complex fruit, whole grain, low salt, low cholesterol; nuts are excellent; beans are excellent; ...Read moreSee 1 more doctor answer
Well, have you: Had prolonged bleeding with a previously normal blood pressure? Feeling weak, dizzy etc? I will assume you have low blood pressure because of heavy bleeding which means you need medical attention. You gotta go in for that one and have your blood count checked with possible IV fluids. ...Read more
I take Benazpril for high blood pressure can I also take vitamin B12 with my blood pressure meds?
Yes: And B12 is in many of the foods you eat too. ...Read more
That's fine: Young females tend to have lower blood pressure. Some people may have blood pressure's 90/60 and feel fine. The main concern is the development of dizziness, weakness or fatigue. Occasional dizziness with standing may be normal, as long as dizziness passes within a minute or so. Go to er if passing out, or persistent dizziness. ...Read more
Can high blood pressure and prednisone cause spitting up little amount of blood thats sometimes barley visible and lightheadedness?
Bronchiectasis?: The most common cause of hemoptysis (coughing up blood) is bronchiectasis. Why are you on prednisone? Asthma? You need a chest x-ray or ct scan of the chest to rule out anything worse. The light-headedness can be simply from the coughing, a strong vagal nerve stimulus, lowering both heart rate and bp. See a pulmonologist (lung specialist). ...Read more
- Talk to a doctor live online for free
- Blood pressure
- Can blood pressure be cured?
- Cherries and blood pressure
- Ask a doctor a question free online
- Blood pressure symptoms
- Blood pressure push ups
- Blood pressure 14083 is this high
- Can you mix biotin with high blood pressue medication?
- Talk to a pharmacologist online for free